×

zbMATH — the first resource for mathematics

Pfaffsche Formen auf komplexen Räumen. (German) Zbl 0154.08404

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Grauert, H.: Über Modifikationen und exzeptionelle analytische Mengen. Math. Ann.146, 331-368 (1962). · Zbl 0173.33004 · doi:10.1007/BF01441136
[2] ??, u.H. Kerner: Deformationen von Singularitäten komplexer Räume. Math. Ann.153, 236-260 (1964). · Zbl 0118.30401 · doi:10.1007/BF01360319
[3] Kaup, W.: Holomorphe Vektorfelder und Transformationsgruppen komplexer Räume. Schriftenreihe Math. Inst. Univ. Münster, Heft24 (1963). · Zbl 0173.33202
[4] Koestner, A.: Normale algebroide Ringe der Dimension 2. Dissertation Münster, 1965.
[5] Northcott, D. G.: An introduction to homological algebra. Cambridge: University Press 1960. · Zbl 0116.01401
[6] Rossi, H.: Vector fields on analytic spaces. Ann. Math.78, No. 3, 455-467 (1963). · Zbl 0129.29701 · doi:10.2307/1970536
[7] Scheja, G.: Riemannsche Hebbarkeitssätze für Cohomologieklassen. Math. Ann.144, 345-360 (1961). · Zbl 0112.38001 · doi:10.1007/BF01470506
[8] ?? Eine Anwendung Riemannscher Hebbarkeitssätze für Cohomologieklassen. Arch. Math.7, 341-348 (1961). · Zbl 0116.29001 · doi:10.1007/BF01650572
[9] Serre, J. P.: Faiscaux algébriques cohérents. Ann. Math.61, 197-278 (1955). · Zbl 0067.16201 · doi:10.2307/1969915
[10] Whitney, H.: Tangents to an analytic variety. Ann. Math.81, 496-549 (1965). · Zbl 0152.27701 · doi:10.2307/1970400
[11] Zariski, O., andP. Samuel: Commutative Algebra. Vol. II, Princeton: van Nostrand Co. 1960. · Zbl 0121.27801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.